# SDR SWAA2015081142650

- Difficulty date: July 24, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 57,623 hours, 33,673 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PANEL CUT OUT CRACKED AT LOWER EDGE.  REPAIRED CUT OUT IAW SRM.
